# SDR QXEA200500559

- Difficulty date: March 26, 2005
- Submitted: April 12, 2005
- Operation: Air carrier
- Aircraft: N612QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10042
- Aircraft time: 7,843 hours, 5,885 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - RIGHTHAND WING FUEL LID REBATE PANEL 641BB HAS MINOR FRETTING CORROSION.  REPAIRED IAW CRJ700 SRM 51-21-16-001-001-A01 AND TASK 51-80-00-760-802-A01.
